# SDR VTZA98285

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B16
- Aircraft serial: 7186
- Engine: Ge CF343A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Condition: Failed
- Location: Compressor
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6700 - IAD-BNA - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO 10 TH STAGE BLEED AIR SHOWS PSI WITH VALVE CLOSE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND GROUND RAN AIRCRAFT AND COULD NOT DUPLICATE PROBLEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
